So the white count mystery from last week is just that: a mystery. Yesterday they were back down at three-and-change (I'm going to demand my labs through my always-excellent advocate, PinnacleCare) so in the "new normal" range (i.e. suppressed from the Revlimid but not to dangerous levels). I am off the Revlimid this week so it should be able to recovery slightly before being suppressed again for another three weeks.
No explanation of why it spiked up to 14. Could have been response to exposure to a potential bug, could have been something else. Since it had detail behind it and was heavy on granulocytes I am reasonably certain it was my blood that was reported upon rather than a lab error.
In an effort to reduce the number of pills in my medicine cabinet, I swapped out (momentarily) the ZMA supplement for pure magnesium pills that I was prescribed during my hospital stay in Arkansas last year. I have been taking 500mg of magnesium a day (versus the 600 that comes from the ZMA). Got a cramp in the small of my foot last night which was pretty painful but generally they are not a problem any longer. When I've depleted this bottle of magnesium pills, I will go back on the ZMA.
As far as other side effects, I've not felt the tingling in the legs since I blogged about it a couple of weeks ago, so I don't think I'm at serious risk for neuropathy. I made sure to get the brand name MetaNX rather than the generic in an effort to have B vitamins that are more easily absorbed. Hopefully that will carry the day.
I did have a curious side effect -- another bad dream, fairly vivid. These aren't nightmares, per se, in terms of physical danger or monsters or phantasmagorical material. Rather, they are emotionally dreadful situations (e.g. horrible fights with family members and children) that are realistic enough to be jarring long after one wakes from them and proves them to be shadows. I had two or three of these with terrible intensity during my induction and consolidation chemotherapy and noted them in the blog at that time -- hadn't had one since and this wasn't *quite* as bad, but it does make we wonder if this curious side-effect is a result of Velcade and Dex (the latter of which I received in very high dose during induction and consolidation) rather than the other chemo agents. Has anybody else experienced these dreams?
Subscribe to: Post Comments (Atom)
I've had intense dreams on and off for the past 5 years, all of which I've attributed to the drugs. I think you'd be hard pressed to identify specifically which drugs since you've got so many with longer term effects plus more recent additions. I've gotten to the point where I wake up, make note of how intense and vivid my dreams were, shake them off and don't give them another thought.
It sounds like you're doing well, so keep it up. Wishing you and the family the best.
Wow, I just stumbled across this particular post...I started having really intense vivid dreams right after transplant. So interesting! Some of mine have actual nightmares, others just emotionally intense or very vivid.ReplyDelete
Vitamins are natural chemical substances that the body cannot just create by itself, and also due to the fact that that they require to be taken in the type of food or food supplements. Individuals that take in a healthy and balanced diet regimen abundant in lypo spheric vitamin c or vitamin supplements typically have much better wellness.ReplyDelete